# SDR A6WA2017071045085

- Difficulty date: June 30, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 36,919 hours, 34,936 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shroud
- Part number: 601R12062
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD SHROUD CRACKED ON OTBD LEADING EDGE.  REPLACED THE SHROUD IAW SRM 51-40-11, AND 51-42-13.
